| Catalog Number |
SRM-685 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture".Diagnosed via mri.Healthcare professional later confirmed rupture.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6(b), h6.
Event or Problem Description
Patient reported right side rupture (confirmed by physician).The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as fold flaw opening and observed a missing piece of shell assessed as inconclusive.As per the investigation procedure, creases and non penetrating nicks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Patient reported "rupture".Diagnosed via mri.This record is for the right side.Device was explanted and replaced.